# SDR SWIA202162740

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 2-2 FWD I/B, FWD O/B, AFT I/B AND AFT O/B ROLLERS WORN BEYOND LIMITS    (C-CHECK RO 11-20-2021)   REMOVED AND REPLACED RH WING SLAT TRACK 2-2 FWD I/B, FWD O/B, AFT I/B AND AFT O/B ROLLERS REF CRJ700 AMM 27-81-44-400-802-A01, CHECKS GOOD.
